# SDR ASAA2015041011302

- Difficulty date: April 10, 2015
- Submitted: April 13, 2015
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 30,972 hours, 9,282 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Panel
- Part number: 3400758020
- Condition: Bent
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE INBD SIDE FAN DUCT PANEL AT 12 TO 1 O'CLOCK ALF UPPER ATF CORNER IS DISTORTED/BENT.   ACFTGROUNDED. R & R NR 1 ENG INBD SIDE FAN DUCT PANEL AT 12 O`CLOCK REF MM 72-23-07.
